# SDR MALA000666

- Difficulty date: November 13, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 40787
- Part serial: G012620
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT HYDRAULIC PUMP CYCLED ON/OFF, CAPT EHSI AND EADI WENT BLANK, EMERGENCY POWER LIGHT CYCLED ON AND OFF AND THE LT GENERATOR VOLTS DROP TO OR BELOW 20 VOLTS.  15 MINUTES LATER EVERYTHING RETURNED TO NORMAL.  MAINTENANCE REPLACED LT AND RT BATTERY P/N 4078-7, RT  S/N OFF G012620, S/N ON F00544, LT S/N OFF R3068, S/N ON 095372.  GROUND RAN A/C ACTIVATED HYD PUMP.  NO DISCREPANCIES NOTED ALL CHECKS GOOD.
